MathSciNet Relay Station
MathSciNet bibliographic data
MR757247 (86a:34054) 34C05 (58F21)
Ilʹyashenko, Yu. S. Limit cycles of polynomial vector fields with nondegenerate singular points on the real plane. (Russian) Funktsional. Anal. i Prilozhen. 18 (1984), no. 3, 32–42.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement